muscle twiching. is this medication??

EllieBelly86

EllieBelly86

Well-known member
Joined
Feb 28, 2011
Messages
126
Location
England but from Scotland,
#1
I have muscle twiching in my legs and arms I'm so aware of it now and my anxiety I think may b making it worse. In so scared I have a brain tumour. I'm on qutiapine 100mg sertraline 100mg sodium valporate 1000mg and diazepam prn, do u think it's just my medication causing this as on alot of them. My mum says it's the qutiapine but im so scared I don't want to die I have a young family :( plz someone tell me this is normal and that they also get this. Elisha
 
TiredTina

TiredTina

Well-known member
Admin
Moderator
Joined
Jul 21, 2010
Messages
30,715
Location
West Sussex, England
#2
hi EllieBelly,

Anxiety can cause many varied symptoms as can meds. I wouldnt worry about having a brain tumour, that is your anxiety talking. You are on quite a few meds so its possible it is to do with that. To put your mind at rest make an appointment with whoever you are under at the moment. Take care.

Tina
 
MagicJay

MagicJay

Well-known member
Joined
Aug 23, 2011
Messages
298
Location
Konoha
#3
I have random muscle twitching in the bottom of my back and have for 2 years now, spoke to the doctor about it once he told me it was nothing to worry about.

So maybe it's nothing like tiredtina said make an appointment and see what they say.
 
Thread starter Similar threads Forum Replies Date
N Anxiety Forum 5
A Anxiety Forum 2
V Anxiety Forum 4

Similar threads